# SDR DALA2024081508185

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3842, "M1694" & "M1695" EMERGENCY LIGHT POWER SUPPLIES FOUND UNSERVICEABLE. CORRECTIVE ACTION: REPLACED M1694 AND M1695 EMERGENCY LIGHT POWER SUPPLIES IAW B737 33-51-06-960-805 AND OPS CHECK GOOD. (LP 0501796)
